# SDR NACA2024021200003

- Difficulty date: February 12, 2024
- Submitted: February 17, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,671 hours, 26,932 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Gcu
- Part number: 734284FF
- Part serial: 34284F
- Condition: Failed
- Part time: 12,068 hours, 4,572 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENG START SEQUENCE L&R UTILITY BUS AND L ELEC HYD PUMP EICAS MSG APPEAR WHEN THEY SHOULD BE INHIBITED. PERFORMED BPCU BITE LEFT GCU FAULTED REMOVED AND REPLACED LEFT GCU OPS CHECK NORMAL IAW AMM 24-22-02
